MAUDE Adverse Event Report: Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion

Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion
Model Number RLV 0045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Bradycardia (1751); Low Blood Pressure/ Hypotension (1914); Hypoxia (1918)
Date of Event 11/14/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that during an intercept procedure, the patients pulse and blood pressure dropped after the first vertebral level was completed.The patient stopped breathing and the procedure was immediately aborted.The patient was turned into a supine position, intubated, and chest compressions were performed to restore the patients pulse and blood pressure.The patient was given medication to reverse anesthesia and raise their heart rate.The patient was unconscious following the procedure and the medical team assessed that the patients poor lung health and medical history of respiratory depression and hypoxia were believed to be related to the patients complications.The patient was successfully stabilized and transferred to the intensive care unit (icu).After the patient was admitted to the icu, the patient did not regain consciousness.The patient exhibited minimal brainwave activity and was thought to have hypoxic brain damage.The patient was taken off life support and passed away.There were no reported device issues.
 
Event or Problem Description
It was reported that during an intracept procedure, the patients pulse and blood pressure dropped after the first vertebral level was completed.The patient stopped breathing and the procedure was immediately aborted.The patient was turned into a supine position, intubated, and chest compressions were performed to restore the patients pulse and blood pressure.The patient was given medication to reverse anesthesia and raise their heart rate.The patient was unconscious following the procedure and the medical team assessed that the patients poor lung health and medical history of respiratory depression and hypoxia were believed to be related to the patients complications.The patient was successfully stabilized and transferred to the intensive care unit (icu).After the patient was admitted to the icu, the patient did not regain consciousness.The patient exhibited minimal brainwave activity and was thought to have hypoxic brain damage.The patient was taken off life support and passed away.There were no reported device issues.Additional information was received that an autopsy was not performed on this patient.The patients pre-existing poor medical condition is believed to have contributed to their death.Due to the nature of the code blue that was called during the emergency, the devices were lost and thrown away.
 
Event or Problem Description
It was reported that during an intracept procedure, the patients pulse and blood pressure dropped after the first vertebral level was completed.The patient stopped breathing and the procedure was immediately aborted.The patient was turned into a supine position, intubated, and chest compressions were performed to restore the patients pulse and blood pressure.The patient was given medication to reverse anesthesia and raise their heart rate.The patient was unconscious following the procedure and the medical team assessed that the patients poor lung health and medical history of respiratory depression and hypoxia were believed to be related to the patients complications.The patient was successfully stabilized and transferred to the intensive care unit (icu).After the patient was admitted to the icu, the patient did not regain consciousness.The patient exhibited minimal brainwave activity and was thought to have hypoxic brain damage.The patient was taken off life support and passed away.There were no reported device issues.Additional information was received that an autopsy was not performed on this patient.The patient's pre-existing poor medical condition is believed to have contributed to their death.Due to the nature of the code blue that was called during the emergency, the devices were lost and thrown away.
 
Additional Manufacturer Narrative
Correction to the mdr in block: h1.

Brand Name
Intracept
Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
Relievant Medsystems, Inc.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key23762848
Report Number3006630150-2025-11296
Device Sequence Number10080040
Product Code GXI
UDI-Device Identifier00852454006301
UDI-Public00852454006301
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0045
Device Catalogue NumberRLV 0045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/12/2025
07/15/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date05/21/2026
08/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Death;
Patient Age71 YR
Patient SexMale
Patient Weight320 LB
Patient RaceWhite